Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/15403
Title: Linkage disequilibrium patterns vary substantially among populations
Authors: Sawyer, SL
Feuk, L
Brookes, AJ
Mukherjee, N
Pakstis, AJ
Kidd, JR
Kidd, KK
Sawyer, SL
Mukherjee, N
Brookes, AJ
First Published: May-2005
Citation: EUROPEAN JOURNAL OF HUMAN GENETICS, 2005, 13 (5), pp. 677-686
DOI Link: 10.1038/sj.ejhg.5201368
ISSN: 1018-4813
Links: http://hdl.handle.net/2381/15403
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.